# SDR AWXA0000465

- Difficulty date: July 17, 2000
- Submitted: July 19, 2000
- Operation: Air carrier
- Aircraft: N172AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23631
- Aircraft time: 51,439 hours, 31,776 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: 65C35794
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, FUSELAGE SKIN CRACKED 1.25 AT L-2 DOOR FWD LOWER CORNER.  STOP DRILLED CRACK, FABRICATED REPAIR PARTS, TREATED AND PRIMED PARTS, INSTALLED REPAIR IAW B737 SRM 53-60-01 FIG 203.
